U.S. CitiesCity-Data Forum Index
Covid-19 Information Page
Go Back   City-Data Forum > General Forums > Health and Wellness
 [Register]
Please register to participate in our discussions with 2 million other members - it's free and quick! Some forums can only be seen by registered members. After you create your account, you'll be able to customize options and access all our 15,000 new posts/day with fewer ads.
View detailed profile (Advanced) or search
site with Google Custom Search

Search Forums  (Advanced)
 
Old 02-03-2010, 04:16 PM
 
Location: Greenwood Village, Colorado
2,185 posts, read 4,264,869 times
Reputation: 1536

Advertisements

How dangerous is it to tan when taking medication with hydrochlorothiazide? On the bottle it says avoid the sun. I would ask my doctor, but I don't see him again for another 6 months.
Reply With Quote Quick reply to this message

 
Old 02-03-2010, 10:04 PM
 
12,630 posts, read 18,549,586 times
Reputation: 3004
Make a phone call to your Dr's office and ask them. Or call your pharmacy and see if they have a opinion on it.
Reply With Quote Quick reply to this message
 
Old 02-05-2010, 01:13 PM
 
Location: Fredericksburg, Va
5,226 posts, read 13,850,553 times
Reputation: 7479
If it says avoid sun, then avoid tanning beds, too! It will cause you to burn much easier than normal....just wait until you've completed the meds!
Reply With Quote Quick reply to this message
 
Old 02-06-2010, 11:53 AM
 
1,785 posts, read 3,096,279 times
Reputation: 3078
Cupcake, in most of the reputable tanning salons (and that includes the Mom and Pop types), there is a posting of the medications (a long list in alpha order) that do not mix well with sunbeds. If you go ahead, it is at your own risk. Go in and ask to see the list. If yours is on it, go with CB's advice and avoid until you've completed the meds.
Reply With Quote Quick reply to this message
 
Old 02-07-2010, 10:39 AM
 
Location: Planet Eaarth
8,955 posts, read 18,196,826 times
Reputation: 7193
Quote:
Originally Posted by Cupcake77 View Post
How dangerous is it to tan when taking medication with hydrochlorothiazide? On the bottle it says avoid the sun. I would ask my doctor, but I don't see him again for another 6 months.
It tickles me that some people are so dense ,and vain, that they can't understand simple english. The med ON THE BOTTLE say avoid sun but the user in this case simply want's what they want and is trying to find justification to act in a self destructive manner by tanning anyway.

Oh, the lengths the child's mind will go to get what it wants.
Reply With Quote Quick reply to this message
 
Old 02-08-2010, 03:20 AM
 
8,415 posts, read 36,074,711 times
Reputation: 6302
Don't do it. Basically it will make you prone to burning. You don't want that on your cornea. Those goggles don't block it all out. Don't even test it.
Reply With Quote Quick reply to this message
Please register to post and access all features of our very popular forum. It is free and quick. Over $68,000 in prizes has already been given out to active posters on our forum. Additional giveaways are planned.

Detailed information about all U.S. cities, counties, and zip codes on our site: City-data.com.


Reply
Please update this thread with any new information or opinions. This open thread is still read by thousands of people, so we encourage all additional points of view.

Quick Reply
Message:

Over $104,000 in prizes was already given out to active posters on our forum and additional giveaways are planned!

Go Back   City-Data Forum > General Forums > Health and Wellness
Similar Threads
Follow City-Data.com founder on our Forum or

All times are GMT -6.

© 2005-2020, Advameg, Inc. · Please obey Forum Rules · Terms of Use and Privacy Policy · Bug Bounty

City-Data.com - Archive 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25, 26, 27, 28, 29, 30, 31, 32, 33, 34, 35 - Top